# SDR MASA200602144

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,506 hours, 4,710 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389N
- Part serial: 0398
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,524 hours, 4,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7482 ORD - MULTI EICAS MESSAGES IN FLIGHT RELATED TO THE FLIGHT CONTROLS.  MX REPLACED THE NR 1 SFECU FLIGHT SUPPORT SOLUTIONS.
